Change search
Refine search result
1 - 8 of 8
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Arioli, Gianni
    et al.
    Dipartimento di Matematica, Politecnico di Milano, Milano, Italy.
    Szulkin, Andrzej
    Stockholm University, Faculty of Science, Department of Mathematics. matematik.
    Zou, Wenming
    Department of Mathematical Sciences, Tsinghua University, Beijing, China.
    Multibump solutions and critical groups2009In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 361, no 6, p. 33p. 3159-3187Article in journal (Refereed)
    Abstract [en]

    We consider the Newtonian system $-\ddot q+B(t)q = W_q(q,t)$ with $B$, $W$ periodic in $t$, $B$ positive definite, and show that for each isolated homoclinic solution $q_0$ having a nontrivial critical group (in the sense of Morse theory) multibump solutions (with $2\le k\le\iy$ bumps) can be constructed by gluing translates of $q_0$. Further we show that the collection of multibumps is semiconjugate to the Bernoulli shift. Next we consider the Schr\"odinger equation $-\Delta u+V(x)u = g(x,u)$ in $\RN$, where $V$, $g$ are periodic in $x_1,\ldots,x_N$, $\sigma(-\Delta+V)\subset (0,\iy)$, and we show that similar results hold in this case as well. In particular, if $g(x,u)=|u|^{2^*-2}u$, $N\ge 4$ and $V$ changes sign, then there exists a solution minimizing the associated functional on the Nehari manifold. This solution gives rise to multibumps if it is isolated.

  • 2.
    Axelsson, Andreas
    Stockholm University, Faculty of Science, Department of Mathematics.
    NON-UNIQUE SOLUTIONS TO BOUNDARY VALUE PROBLEMS FOR NON-SYMMETRIC DIVERGENCE FORM EQUATIONS2010In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 362, no 2, p. 661-672Article in journal (Refereed)
    Abstract [en]

    We calculate explicitly solutions to the Dirichlet and Neumann boundary value problems in the upper half plane, for a family of divergence form equations having non-symmetric coefficients with a jump discontinuity. It is shown that the boundary equation method and the Lax-Milgram method for constructing solutions may give two different solutions when the coefficients are sufficiently non-symmetric.

  • 3.
    Berglund, Alexander
    Stockholm University, Faculty of Science, Department of Mathematics.
    Koszul spacesIn: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850Article in journal (Refereed)
  • 4.
    Berglund, Alexander
    University of Copenhagen, Denmark.
    Koszul spaces2014In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 366, no 9, p. 4551-4569Article in journal (Refereed)
    Abstract [en]

    We prove that a nilpotent space is both formal and coformal if and only if it is rationally homotopy equivalent to the derived spatial realization of a graded commutative Koszul algebra. We call such spaces Koszul spaces and show that the rational homotopy groups and the rational homology of iterated loop spaces of Koszul spaces can be computed by applying certain Koszul duality constructions to the cohomology algebra.

  • 5. Berkolaiko, Gregory
    et al.
    Kennedy, James B.
    Kurasov, Pavel
    Stockholm University, Faculty of Science, Department of Mathematics.
    Mugnolo, Delio
    SURGERY PRINCIPLES FOR THE SPECTRAL ANALYSIS OF QUANTUM GRAPHS2019In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 372, no 7, p. 5153-5197Article in journal (Refereed)
    Abstract [en]

    We present a systematic collection of spectral surgery principles for the Laplacian on a compact metric graph with any of the usual vertex conditions (natural, Dirichlet, or delta-type) which show how various types of changes of a local or localised nature to a graph impact on the spectrum of the Laplacian. Many of these principles are entirely new; these include transplantation of volume within a graph based on the behaviour of its eigenfunctions, as well as unfolding of local cycles and pendants. In other cases we establish sharp generalisations, extensions, and refinements of known eigenvalue inequalities resulting from graph modification, such as vertex gluing, adjustment of vertex conditions, and introducing new pendant subgraphs. To illustrate our techniques we derive a new eigenvalue estimate which uses the size of the doubly connected part of a compact metric graph to estimate the lowest non-trivial eigenvalue of the Laplacian with natural vertex conditions. This quantitative isoperimetric-type inequality interpolates between two known estimates - one assuming the entire graph is doubly connected and the other making no connectivity assumption (and producing a weaker bound) - and includes them as special cases.

  • 6. Bénéteau, Catherine
    et al.
    Knese, Greg
    Kosinski, Lukasz
    Liaw, Constanze
    Seco, Daniel
    Sola, Alan
    Stockholm University, Faculty of Science, Department of Mathematics.
    Cyclic polynomials in two variables2016In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 368, no 12, p. 8737-8754Article in journal (Refereed)
    Abstract [en]

    We give a complete characterization of polynomials in two com-plex variables that are cyclic with respect to the coordinate shifts acting onDirichlet-type spaces in the bidisk, which include the Hardy space and theDirichlet space of the bidisk. The cyclicity of a polynomial depends on boththe size and nature of the zero set of the polynomial on the distinguishedboundary. The techniques in the proof come from real analytic function the-ory, determinantal representations for polynomials, and harmonic analysis oncurves.

  • 7. Castro, Alejandro J.
    et al.
    Rodriguez-Lopez, Salvador
    Stockholm University, Faculty of Science, Department of Mathematics.
    Staubach, Wolfgang
    L2-solvability of the Dirichlet, Neumann and regularity problems for parabolic equations with time-independent Hölder-continuous coefficients2018In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 370, no 1, p. 265-319Article in journal (Refereed)
    Abstract [en]

    We establish the L-2-solvability of Dirichlet, Neumann and regularity problems for divergence-form heat (or diffusion) equations with timeindependent Holder-continuous diffusion coefficients on bounded Lipschitz domains in R-n. This is achieved through the demonstration of invertibility of the relevant layer potentials, which is in turn based on Fredholm theory and a systematic transference scheme which yields suitable parabolic Rellich-type estimates.

  • 8. Katzman, Mordechai
    et al.
    Ma, Linquan
    Smirnov, Ilya
    University of Michigan, USA.
    Zhang, Wenliang
    D-module and F-module length of local cohomology modules2018In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 370, no 12, p. 8551-8580Article in journal (Refereed)
    Abstract [en]

    Let R be a polynomial or power series ring over a field k. We study the length of local cohomology modules H-I(j) (R) in the category of D-modules and F-modules. We show that the D-module length of H-I(j) (R) is bounded by a polynomial in the degree of the generators of I. In characteristic p > 0 we obtain upper and lower bounds on the F-module length in terms of the dimensions of Frobenius stable parts and the number of special primes of local cohomology modules of R/I. The obtained upper bound is sharp if R/I is an isolated singularity, and the lower bound is sharp when R/I is Gorenstein and F-pure. We also give an example of a local cohomology module that has different D-module and F-module lengths.

1 - 8 of 8
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf